NORMAL DIFFERENTIAL OPERATORS OF FIRST-ORDER WITH SMOOTH COEFFICIENTS


İSMAİLOV Z. , Erol M.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.42, no.2, pp.633-642, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.1216/rmj-2012-42-2-633
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.633-642

Abstract

In this work, in terms of boundary values all normal extensions of a class of formally normal minimal operators, generated by a linear differential-operator expression of first-order with smooth operator coefficients are described in Hilbert space of vector-functions in a finite interval. The structure of the spectrum of the normal extensions is investigated.